Event Calendar
Prev MonthPrev Month Next MonthNext Month
2022 Connections Conference
Thursday, May 05, 2022, 7:30 AM to Friday, May 06, 2022, 1:00 PM EST
Category: Conferences

PASAE's Education Committee has been busy planning the 2022 Connections Conference. We are pleased to announce that registration is now open. This year's conference will take place May 5-6, 2022 at the Sheraton Harrisburg Hershey Hotel, 4650 Lindle Road, Harrisburg, PA 17111.

OVERNIGHT ROOM ACCOMODATIONS

Please know the Sheraton Harrisburg Hershey is committed to your health and safety. For a listing of their covid-19 protocols, click here.

If you would like to reserve an overnight room at the conference rate, please make your reservation by April 15. You can do so online or by calling 800-325-3535.

The current agenda is below. There are 9.5 continuing education credits available as a part of this year's event. 

COMMUNITY SERVICE PROJECT

As a part of the yearly event, PASAE makes donations to a group in the local area, providing support to their efforts to benefit the community. This year, the effort is a partnership with the Sea Tow Foundation. Sea Tow's Gail Kulp will conduct a session on local community partnerships and giving. During this session, participants will build a life jacket station which will hold up to 15 life jackets to keep water enthusiasts safe. This station and a total of 40 life jackets will then be presented to a local civic organization working to provide water safety education and resources during the Thursday evening reception.

For any PASAE member who would like to directly support the Sea Tow Foundation to assist with securing additional stations and life jackets, donations can be made by visiting www.boatingsafety.com/donate.

CANCELLATIONS/REFUNDS

Requests for cancellations/refunds must be made in writing and received by April 21, 2022.  Contact staff at [email protected]. Attendee refunds are subject to a $25 administrative fee. No refunds will be issued after April 21, 2022

We look forward to seeing you, in-person, May 5-6, 2022. 

REGISTRATION

Registration rates are as follows. To receive the regular registration rate, registration must be received by April 21.  

Attendee Registration Rates

Member (reg)

 $210.00

Member (late)

 $235.00

Non-member (reg)

 $310.00

Non-member (late)

 $335.00

 

Exhibitor Registration Rates

Member (reg)

 $225.00

Member (late)

 $250.00

Non-member (reg)

 $325.00

Non-member (late)

 $350.00

 

**Select either the attendee or exhibitor option below to register.** 

Attendee Registration 

Exhibitor Registration 

CONFERENCE AGENDA

PASAE Connections Conference Schedule

(Agenda is subject to change)

Thursday, May 5, 2022

7:30 – 9 a.m. Registration & Continental Breakfast

8 – 10 a.m. Exhibitor Set-Up

9 -11 a.m. Opening Session: Jerry Teplitz, Jerry Teplitz Enterprises, Inc. - Increasing Your Brain's Performance for Greater Leadership Success (1.5 CEs)

11 -11:30 a.m. Visit with Exhibitors in the Exhibit Hall

11:30 a.m. – 12:30 p.m. General Session: Jim Mathis, Reinvention Nation, LLC – The 5 Levels of Leadership (1.0 CE)

12:30 – 1:30 p.m. Walk-Around Lunch in the Exhibit Hall

1:30 – 2:30 p.m. General Session: Amy Fazio, Magnify Your Mission - More than a Mission...It's a Movement: Three Steps to Build a Wildly Engaged Community (1.0 CE)

2:40 -2:50 p.m. 10-MINUTE BREAK

2:50 – 3:50 p.m. General Session: Jerry Teplitz, Jerry Teplitz International, LLC  - Working Together: Effective Ways to Build Successful Teams (1.0 CE)

3:50 - 4:00 p.m. 10-MINUTE BREAK

4:00 – 5:00 p.m. General Session: Gail Kulp, Sea Tow Foundation – How to work with local community groups and business partners to expand your non-profit's reach (1.0 CE)

5:30 – 7 p.m. Reception in Exhibit Hall 

7 p.m. – Exhibitors break-down exhibits

Friday, May 6, 2022

8 – 8:30 a.m. – Registration & Continental Breakfast

8:30 – 9:30 a.m. – General Session: Matt Caylor, PA News Media Association, How Pennsylvania Consumes Media (1.0 CE)

9:30 – 10:30 a.m. General Session: Ed Krow, Ed Krow, LLC – Becoming a Person of Influence (1.0 CE)

10:30-10:40 a.m. 10-MINUTE BREAK

10:40-11:40 a.m. General Session: Grace Kelly, RC Kelly Law Associates - Become the Communicator of the Year! (1.0 CE)

11:40-11:50 a.m. 10-MINUTE BREAK

11:50 a.m. – 12:50 p.m. Closing Session: Tyler Enslin, Tyler Enslin International – Mastering Your Memory (Grab and go lunches will be available during this session.) (1.0 CE)

Conference Concludes